# SDR 9605349971

- Difficulty date: March 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9335
- Make and model: Doug DC-9-31
- Aircraft serial: 47337
- System (JASC): 5220 · Emergency Exits
- Part: Emer Exit Door
- Part number: 591015931
- Condition: Out Of Rig
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND THAT EXCESSIVE FORCE WAS REQUIRED TO RELEASE THE LEFT AFT OVERWING EMERGENCY DOOR AND THAT INADEQUATE FORCE WAS REQUIRED TO RELEASE THE LEFT FORWARD, RIGHT FORWARD, AND RIGHT AFT OVERWING EMERGENCY EXITS.  RERIGGED ALL DOORS PER MM 52-21-0. CHECKED OK.
